# SDR MWEA99017

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4912540501
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOORBEAM FITTING AT STATION 965 ABOVE LONGERON 23L ON TOP OF VERTICAL FRAME.  MTC FABRICATED AND INSTALLED NEW FITTING.
